# SDR SWAA2019111338804

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 287-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA BETWEEN BS. 294.5 TO BS. 287, BL 0, AREA FLOOR STRUCTURE INTERCOSTAL  CRACKED AT FORWARD FLOOR BOARD FASTENER HOLE. / R&R INTERCOSTAL IAW SRM AND DWG.
